Calculation of improper integrals using uniformly distributed sequences
Doklady Akademii Nauk, Tome 210 (1973) no. 2, pp. 278-281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_2_a6,
author = {I. M. Sobol'},
title = {Calculation of improper integrals using uniformly distributed sequences},
journal = {Doklady Akademii Nauk},
pages = {278--281},
year = {1973},
volume = {210},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_2_a6/}
}
I. M. Sobol'. Calculation of improper integrals using uniformly distributed sequences. Doklady Akademii Nauk, Tome 210 (1973) no. 2, pp. 278-281. http://geodesic.mathdoc.fr/item/DAN_1973_210_2_a6/